SOME MATRIX MAPPINGS ON SEQUENCE SPACES OF σ -MEANS

Purchase PDF

Published: 2016-08-10

Page: 119-124


AB. HAMID GANIE *

Department of Mathematics, SSM College of Engineering and Technology Pattan, Kashmir, India

MOBIN AHMAD

Department of Mathematics, Faculity of Sciences Jazzan University, Saudi Arabia

NEYAZ AHMAD

Department of Mathematics, National Institute of Technology Srinagar, 190006, India

AFROZA AKHTAR

Department of Mathematics, Kreeri Secondary School of Education, Baramulla, India

*Author to whom correspondence should be addressed.


Abstract

Mursaleen have introduced the space V(θ) and discuss its various properties (see, [1]). Also, Sheikh and Ganie have recently introduced the space V(θ) through the concept of invariant means and lacunary sequence θ = (kr) and characterized its various matrix classes (see, [2]). In this paper, our aim is to characterize the matrix classes (l(p,s),V(θ)) and (l(p,s), Vσ(θ)). where Vσ is the space of all bounded sequences all of whose σ - means are equal.

Keywords: Infinite matrices, Banach limits and invariant mean, matrix transformations


How to Cite

GANIE, A. H., AHMAD, M., AHMAD, N., & AKHTAR, A. (2016). SOME MATRIX MAPPINGS ON SEQUENCE SPACES OF σ -MEANS. Asian Journal of Mathematics and Computer Research, 13(2), 119–124. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/660

Downloads

Download data is not yet available.